How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Stan Your Own Question
Dr. Stan
Dr. Stan, Medical Physician and Surgeon
Category: Medical
Satisfied Customers: 2701
Experience:  Johns Hopkins Fellowship Trained, Certified and Licensed Medical Physician and Surgeon
25472284
Type Your Medical Question Here...
Dr. Stan is online now
A new question is answered every 9 seconds

I STARTED ENBREL FOR AK ARITHRITUS A MONTH AGO AND NOW CHAVE

This answer was rated:

I STARTED ENBREL FOR AK ARITHRITUS A MONTH AGO AND NOW CHAVE INTENSWE BACK PAIN. CAN I ARRANGE A TELEPHONE CALL BY CREDIT CARD
Hello,

Welcome to Just Answer:

It appears that you are experience the side effects of back muscle pain/ache which can occur with Enbrel. In addition, since you have been using prednisone it would be necessary to exclude compression fraction, herniated disc and/or back bone infection. Enbrel is also known to increase the risk of infection. I suggest that you follow-up with your doctor for closer evaluation with MRI of the back. In the meantime, your doctor should considering prescribing you pain medications to help relieve your symptoms.

It was a pleasure to assist you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you so much.

A Positive Feedback and/or Bonus is welcomed and appreciated.

Please note that this answer is for information only. It cannot be substituted for the visit to or the recommendation of your doctor.


Customer: replied 6 years ago.

 

I am quite expert, and will see a medical expert as soon as possible. I MYSELF AM AN ULTRASOUND RESEARCHER FOR THE NATIONAL SCIENCE FOUNDATION. My MD is setting that up SPECIALIST APPOINTMENT.

 

However, I need to decide if I want to go to the emergency room in the mean time.

I HAVE HAD L5-L6 LUMBAR STENOSIS SURGERY.

 

I have gone in days, after some biking, from modest pain walking to disabling pain walking.

 

The closest I find in the Enbrel symptoms' data base, is condition worsens, 1%.

 

The question I have is do you think the Enbrel making the lower back more flexible, is causing these intense pains walking. Could it be mostly tendon and muscle, or must it be pinched nerves. Can the AK growths be rubbing the newly flexible joints? I assume the fresh tendon, muscle pains, AK growth could be temporary.

 

What do you think?

 

Thank you so much:

It is likely that the recent biking has caused the exacerbation of the back muscle/tendon strain - causing worsened radiculopathic pain (back pain). This is likely muscle and/or tendon related with a pinched nerve from the AK growths rubbing. This will likely resolve, but should be closely evaluated by your doctor or an urgent care doctor as soon as possible to exclude disc re-injury at L5-S1, or a new location.

It was a pleasure to assist you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you so much.

A Positive Feedback and/or Bonus is welcomed and appreciated.

Please note that this answer is for information only. It cannot be substituted for the visit to or the recommendation of your doctor.

Dr. Stan and other Medical Specialists are ready to help you
Customer: replied 6 years ago.
Thank you, XXXXX XXXXX not see a place to give you a high rating but think you deserve it.
Thank you so much, God bless. There is a feedback comment for positive rating.